# SDR DALA2024013001354

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 9,308 hours, 1,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 DOOR 4R EMERGENCY RESERVOIR PRESSURE LOW. CORRECTIVE ACTION: SERVICED DOOR 4R EMERGENCY RESERVOIR PRESSURE PER A330 AMM 52-10-00. (0177465)
